MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): (b)(6): 300-30-06 - equinoxe preserve stem 6mm.(b)(6): 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6): 320-15-04 - rs glenoid plate r post aug, 8 deg, right.(b)(6): 320-46-03 - equinoxe reverse 46mm humeral liner +2.5.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial tsa on (b)(6) 2020.The patient presented on 28-jun-2023 with aseptic glenoid loosening - breakage of components leading to glenoid loosening.The case report form indicates that this event is possibly related to device and/or to procedure.Outcome is continuing with instructions to watch & wait, stoke patient waiting medical clearance.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of aseptic glenoid loosening and screw fracture.However, the loosening and fracture cannot be confirmed and potential contributions of user or patient-related considerations could not be assessed as the component was not returned for evaluation and no images, radiographs, or relevant clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18196994
Report Number1038671-2023-02845
Device Sequence Number6403428
Product Code KWT
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age79 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite